YASMIN?

Discussion in 'Fibromyalgia Main Forum' started by RioRita1717, Sep 13, 2005.

  1. RioRita1717

    RioRita1717 New Member

    Greetings, Again!
    As you can probably tell, I'm a "lurker" and rarely post. But...when I do, I do more than once, as with today! I'm curious to know if any of our women friends out there have had problems while on OR coming off of the birth control pill, YASMIN. I have had one HECK of a time with this stuff, including extreme bloating, weight gain, overall body stiffness and tenderness and migraines(like I needed them, right?). I was only on for 5 months and have been off for 2 but my sypmtoms seem to have gotten worse. Hopefully it's one of those "It will get worse before it gets better" type things.

    I welcome any input(even privately) from any one else having NEGATIVE consequences from YASMIN.

    RioRita

    [This Message was Edited on 09/13/2005]
  2. razorqueen

    razorqueen Member

    sorry about your difficulties with this pill, but, we are not to put our personal email addresses on here, for safety reasons, so I would recommend taking it off, or one of the moderator will, when they see your post!
    Blesssings,
    Raz
  3. RioRita1717

    RioRita1717 New Member

    Thanks Raz, and my apologies to the board. I misunderstood and thought this was the recommended procedure for discussing "off-line".

    Oops again, this didn't go through for some reason! Since it didn't, I just wanted to add that I don't have my address on my posts; I just put it on this one for "private discussion". Ok, now here goes!
  4. razorqueen

    razorqueen Member

    takes time to learn how it all works!
    Blessings,
    Raz